I was wondering whether or not anyone has every had a cortisone injection and experienced menstrual spotting from it? It's just that I wanted to rule out the chance that the reason I'm spotting might be because I have had the injection and not because I am having a miscarriage. If anyone has ever experienced this before please let me know as I am curious?
Yes, I had a cortisone injection in my ankle a week ago, and I had a period of flushing and depression. Then yesterday I started spotting and now bleeding, and I am about 8 years, postmenopausal. I looked upt eh side effects on Google and found out that pancreatitis, uterine bleeding and anaphylactic shock are rare side effects. I already knew that depression, flushing and heart palpitations were possible side effects from previous injections.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.